# SDR AALA2020010209007

- Difficulty date: December 29, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N177AN
- Make and model: Boeing 757223
- Aircraft serial: 32396
- Aircraft time: 58,822 hours, 16,333 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102888
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME AT BS 1380 BETWEEN S23L TO S26L. REPLACED FRAME PER SRM 51-40-02.
